Dinh Si Tiep


Department of Geometry and Topology
Research interests: Real algebraic ang analytic geometry

Office: Building A5, Room 103
Tel: +84 (02)4 37563474 /103
Email: dstiep AT math.ac.vn

Born in Dalat in 1981

Education and academic degrees:

  • Bachelor/Master: 2003
  • PhD: 2007



List of publications in MathSciNet


List of recent publications
1Dinh Si Tiep, Phạm, Tiến-Sơn, Definable continuous mappings and Whyburn's conjecture, Proceedings of the American Mathematical Society 151 (2023), no. 5, 2081--2095 (SCI-E, Scopus).
2Dinh Si Tiep, Phạm, Tiến-Sơn, Lipschitz continuity of tangent directions at infinity, Bulletin des Sciences Mathématiques, 182 (2023), 103223, (SCI-E, Scopus).
3Dinh Si Tiep, Zbigniew Jelonek, Tiến Sơn Phạm, Stability of closedness of semi-algebraic sets under continuous semi-algebraic mappings, Proceedings of the American Mathematical Society, 150 (2022), 3663-3673, (SCI-E, Scopus).
4Dinh Si Tiep, Phạm Tiến Sơn, Stability of Closedness of Closed Convex Sets under Linear Mappings, Journal of Convex Analysis, 28 (2021), 1281-1291, (SCI-E, Scopus).
5Dinh Si Tiep, Guo Feng; Phạm Tiến Sơn, Global Łojasiewicz inequalities on comparing the rate of growth of polynomial functions, Journal of Mathematical Analysis and Applications, 499 (2021), 125057, (SCI-E, Scopus, Preprint: download here).
6Dinh Si Tiep, Zbigniew Jelonek, Thom Isotopy Theorem for Nonproper Maps and Computation of Sets of Stratified Generalized Critical Values, Discrete & Computational Geometry volume 65, pages 279–304 (2021), (SCI-E, Scopus, Preprint: download here).
7Dinh Si Tiep, Krzysztof Kurdyka, Tiến-So’n Phạm , Global mixed Łojasiewicz inequalities and asymptotic critical values, Annales Polonici Mathematici, 123 (2019), 259–266, SCI(-E), Scopus.
8Dinh Si Tiep, Ha Huy Vui, Pham Tien Son, Hölder-Type Global Error Bounds for Non-degenerate Polynomial Systems, Acta Mathematica Vietnamica, 42 (2017), 563–585,Scopus.
9Dinh Si Tiep, Pham Tien Son, Łojasiewicz inequalities with explicit exponents for smallest singular value functions, Journal of Complexity, 41 (2017), 58-71, SCI(-E); Scopus.
10Dinh Si Tiep, Pham Tien Son, Łojasiewicz-type inequalities with explicit exponents for the largest eigenvalue function of real symmetric polynomial matrices, International Journal of Mathematics, 27 (2016), 27 page, SCI(-E); Scopus.
11Dinh Si Tiep, Krzysztof Kurdyka, Krzysztof Kurdyka, Horizontal Gradient of Polynomial Functions for the Standard Engel Structure on $\mathbb R^4$, Journal of Dynamical and Control Systems, 22(2016), 15-34, SCI(-E); Scopus.
12Dinh Si Tiep, Ha Huy Vui, Pham Tien Son, A Frank–Wolfe type theorem for nondegenerate polynomial programs, Mathematical Programming, 147(2014), 519-538, SCI(-E), Scopus.
13Dinh Si Tiep, Ha Huy Vui, Tiến Sơn Phạm, Nguyễn Thị Tha̓o, Global Łojasiewicz-type inequality for non-degenerate polynomial maps, Journal of Mathematical Analysis and Applications 410 (2014), 541–560, SCI(-E); Scopus.
14Dinh Si Tiep, Kurdyka, Krzysztof; Le Gal, Olivier, Łojasiewicz inequality on non-compact domains and singularities at infinity, International Journal of Mathematics 24 (2013), 1350079, 8 pp,SCI(-E); Scopus.
15Dinh Si Tiep, Ha Huy Vui, Nguyen Thi Thao, Lojasiewicz inequality for polynomial functions on non-compact domains,  International Journal of Mathematics, 23 (2012), 28p, SCI(-E); Scopus.
16Dinh Si Tiep, K. Kurdyka and P. Orro, Gradient horizontal de fonctions polynomiales, Annales de l'Institut Fourier, 59 (2009),1999-2042.
1IMH20220202, Dinh Si Tiep, Feng Guo, Nguyễn Hồng Đức, Phạm Tiền Sơn, Limits of real bivariate rational functions
2IMH20210903, Dinh Si Tiep, Pham Tien Son, Characterizations of directional openness for set-valued mappings
3IMH20210502, Dinh Si Tiep, Pham Tien Son, Nichtnegativstellensatze for definable functions in o-minimal structures, preprint arXiv.
4IMH20210501, Dinh Si Tiep, Pham Tien Son, The mountain pass theorem in terms of tangencies, preprint arxiv.
5IMH20201001, Dinh Si Tiep, Olivier Le Gal, Phạm Tiến Sơn, Limits of tangent spaces to definable sets.